# SDR ABXA9900474

- Difficulty date: June 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N954AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47612
- System (JASC): 5280 · Landing Gear Doors
- Part: Pan
- Part number: 591078310
- Condition: Cracked
- Location: Lt Mlg Door
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND THE LEFT MAIN LANDING GEAR INBOARD DOOR FORWARD DOOR PAN CRACKED.  REPLACED DOOR PAN IAW DC9 SRM 51-30-2 AND 51-30-5.
